MAUDE Adverse Event Report: UNOMEDICAL A/S QUICK-SET; UNO QUICK-SET 46/6 PCC MECA

UNOMEDICAL A/S QUICK-SET; UNO QUICK-SET 46/6 PCC MECA
Model Number MMT-394
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial and final mdr (b)(4).E1: patient city: (b)(6).Patient country: mexico.Since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in mexico.It was reported that the patient faced four infusion set blocked alarm on (b)(6) 2024.Blood glucose level was between 480-530 mg/dl at the time of the event.Patient then changed all the sets and reservoirs.No further information was available.

Brand Name
QUICK-SET
Common Device Name
UNO QUICK-SET 46/6 PCC MECA
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20862758
Report Number3003442380-2024-33920
Device Sequence Number18290681
Product Code FPA
UDI-Device Identifier05705244006218
UDI-Public05705244006218
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-394
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown